# SDR REXA2017102201115

- Difficulty date: October 22, 2017
- Submitted: October 23, 2017
- Operation: Air carrier
- Aircraft: N801AY
- Make and model: Cndair CL6002B19
- Aircraft serial: 8001
- Aircraft time: 26,073 hours, 23,725 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Pbe
- Condition: Damaged
- Location: Cockpit
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

COCKPIT PBE HAS LOST VACUUM ON PACKAGE.  REMOVED AND REPLACED COCKPIT PBE IAW AMM 35-30-00.
